Per citar aquest document: http://ddd.uab.cat/record/36136
Explicit solutions for non homogeneous sturm mouville operator problems.
Jódar, Lucas

Data: 1989
Resum: In this paper we study existence and uniqueness conditions for the solutions of Sturm-Liouville operator problems related to the operator differential equation X" - QX = F(t). Explicit solutions of the problem in terms of a square root of the operator Q are given.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 33 n. 1 (1989) p. 47-57, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_33189_04


9 p, 219.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-24, darrera modificació el 2016-06-11



   Favorit i Compartir